# SDR 2011FA0000104

- Difficulty date: January 28, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 0149
- Aircraft time: 3,776 hours, 2,573 cycles
- Engine: Garrtt TFE731*
- Engine time: 3,776 hours, 2,455 cycles
- System (JASC): 7600 · Engine Controls
- Part: Computer
- Part number: 21188821008
- Part serial: 24AV0054
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL AFTER REACHING TAKEOFF THRUST, AND AROUND 80 KIAS RECIEVED A RT ENG COMPUTER FAULT CASS MESSAGE.  ABORTED TAKEOFF.  RAN ABNORMAL CHECKLIST FOR FAULT AND WAS ABLE TO RESET THE RT ENGINE COMPUTER.  TAXIED BACK TO TAKEOFF AGAIN.  ON THE SECOND ATTEMPT,  RECIEVED THE SAME CASS MESSAGE AT THE SAME POINT IN THE TAKEOFF ROLL, AND ABORTED TAKEOFF AGAIN. THIS TIME THE ENGINE COMPUTER WOULD NOT RESET, TAXIED BACK TO THE FBO AND CALLED MX.  THE PROBLEM WAS TROUBLSHOT AND IT WAS DETERMINED TO BE A BAD ENGINE COMPUTER.
